See Alike in...

Alike App

Browser

MidwestGirl13

630d

Two part question. 1. I recently went off bc because of increase stroke risk because I have migraines with auras. 2. It’s been 6 weeks since stopping the pill. I get these major vertigo events that come out of nowhere. Has anyone ever had this happen to you? I am very scared every time this happens.

Top reply
    • MidwestGirl13

      629d

      @legg0megg0 it was estrogen / progesterone mix

    • legg0megg0

      630d

      Birth control? I had to be put on a different one for the same reason. They don't want to give the estrogen based bc to us

      • MidwestGirl13

        629d

        @legg0megg0 it was estrogen / progesterone mix

    • JellyBeanDreams

      630d

      Which medication?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion